# SDR ASAA9680208

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: C37030105
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 598 - CREW REPORTED THE R1 DOOR EMERGENCY EVACUATION SLIDE DEPLOY LANYARD WAS BROKEN AND DETACHED.  REPLACED THE EMERGENCY EVACUATION SLIDE.  (M)
